# SDR AALA20030770

- Difficulty date: July 7, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ENGINEERING REQUEST TO CHECK GIRT BAR SPRINGS AT EACH PASSENGER DOOR POSITION, FOUR GIRT BAR SPRINGS NEEDING REPLACED.  REPLACED FOUR GIRT BAR SPRINGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
